Weighted Lorentz-Karamata spaces and their compact Embeddings

Eryılmaz İ.

International Journal of Mathematical Analysis, vol.9, no.57-58, pp.2857-2869, 2015 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 57-58
  • Publication Date: 2015
  • Doi Number: 10.12988/ijma.2015.512295
  • Journal Name: International Journal of Mathematical Analysis
  • Journal Indexes: Scopus
  • Page Numbers: pp.2857-2869
  • Keywords: Compact embedding, Slowly varying function, Weighted lorentz-karamata space
  • Ondokuz Mayıs University Affiliated: Yes


Let G be a locally σ-compact abelian group with Haar measure. In this paper, firstly, weighted Lorentz-Karamata Lw p;q;b (G) spaces will be defined and examined with some fundamental properties. Next, we will establish some criteria for noncompactness of embedding theorems for weighted Lorentz-Karamata (WLK) spaces